# SDR DALA2019063003925

- Difficulty date: March 17, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Make and model: Boeing 757*
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4004145
- Part serial: 10099
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: WEDGE DAMAGE.  CA: PERFORMED CSVE INSPECTION, REPAIRED WEDGE DAMAGE AREAS, REPLACED TAI DUCT RUB PAD, REPAIRED FAIRING PANEL, REPAIRED LEADING EDGE CORROSION AREA LEVEL 1, REPLACED TEFLON WASHERS, REF. CMM 57-43-24 REV. 52 PERFORMED CSVE INSPECTION, REPAIRED WEDGE DAMAGE AREAS, REPLACED TAI DUCT RUB PAD, REPAIRED FAIRING PANEL, REPAIRED LEADING EDGE CORROSION AREA LEVEL 1, REPLACED TEFLON WASHERS, REF. CMM 57-43-24 DAL REV. 52
